# SDR 95ZZZX4480

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3968G
- Make and model: Cessna 421C
- Aircraft serial: 421C0422
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Ring Pack
- Part number: 50411063
- Condition: Worn
- Location: Rt Mlg Strut
- Part time: 4,866 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN STRUT LEAKING HYDRAULIC FLUID.  DISASSEMBLED STRUT AND FOUND RING PACK SUPPORT INNER BEARING MATERIAL LOOSE, WORN AND TORN.  REPLACED RING PACK SUPPORT AND O-RINGS.  NORMAL WEAR AND POSSIBLE ROUGH GEAR HANDLING.
